# SDR DHL9970234C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LW PANEL ON TOP WING HAS I/B SIDE WITH CRACK AND WORN, O/B SIDE OF NR 5 SPOILER.  REMOVED CRACKED METAL STRIP ON L/W PANEL O/B OF NR 5 SPOILER PER B727 SRM 51-30-2.  REPLACED METAL STRIP ON L/W PANEL O/B OF NR 5 SPOILER PER B727 SRM 51-40-2.  TREATED AND PRIMED PER B727 SRM 51-10-2.  MAT USED .050 202473 APPROX 2 BY 20 LOT NR 344022 PO 8314932.  OPS CK NR 5 SPOILER FOR SEAL CLEARANCE AT METAL STRIP OK PER B727 MM 27-61-1. N/R 1070.
